Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having heart palpitations daily. Developed the pins and needles sensation in both arms and hands. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hello , I am 43 years of age, 5 ft 4, 180 pounds, female. I have had heart palpitations daily for 10 days now. I have now developed the pins and needles sensation in both arms and hands. I went to the drs last week and my pulse, oxygen and ekg were all normal. I am nervous. Thank you.
Posted Thu, 11 Oct 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Monika Choudhary 18 minutes later
Welcome back to Healthcare Magic forum!
You seem to be having an intermittent heart arrhythmia like atrial flutter, atrial/ventricular premature beats, PSVTs, ill sustained VT, salvos etc.
You should get a Holter monitoring- the ambulatory ECG, ECHO tests.
Sometimes Mitral valve prolapse syndrome can manifest with symptoms of palpitation, panic attacks and anxiety episodes.
You should consult a cardiologist and a psychiatrist and get examined in person.
You need to start the treatment after consulting your gynecologist.
I hope this review resolves your doubts, if still need some help please write me back. I would try my best efforts to help you out.
Wish you a pink of health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor